# SDR DALA2023070705497

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50054
- Aircraft time: 7,368 hours, 3,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LH AFT DOOR: 11 FASTENERS HOLES AT DOOR SILL AREA HAVE EVIDENCE OF CORROSION. -M-. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0248:5360-2023/001 00116 EVALUATED AND REPAIRED CORROSION IN REF WITH A220 ASRP 51 -21-06. (LP# 2843973)
